# SDR AALA201912319011

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 65,005 hours, 16,403 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS WINDOW IS VERY DIFFICULT TO LOCK , UNLOCK AND OPEN/CLOSE. LUBED WINDOW LOCKCOMPONENTS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-11-02.
